# SDR CA960611006

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150L
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Shaft
- Condition: Broken Boss
- Location: Nr 4 Cyl
- Component: Cont, 641917
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

(CAN)ON TAKEOFF, AT FULL POWER, ABORTED DUE TO SEVERE ENGINE VIBRATION. #4 CYLINDER VALVE ROCKER SHAFT BOSSES BROKEN ACROSS BOTH VALVES.
